# SDR YENA2023042800459

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 60,682 hours, 21,705 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: C203740002
- Part serial: A036C20374
- Condition: Failed
- Location: 2502gm
- Part time: 20,006 hours, 7,542 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 2202, FLL-JFK. (EMERGENCY DECLARED). BRAKES AUTO BRAKE FAULT; FOLLOWING TSM 32-42-00-810-808-A T/S DATA GIVES FAULT CODE 52 AND MX MSG "BRK NORM SERVOVLV4 (18GG)" R/R SERVOVALVE 18GG  IAW AMM 32-41-48. OPS CHECK & LEAK CHECK GOOD
